# SDR DALA2025071405281

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 62,369 hours, 32,399 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Protector
- Condition: Faulted
- Location: Zone 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3136 L/G SYS DISAGREE ECAM MSG AFTER LANDING.   COMPLETED INSP AND TARGET CLEARANCE ON NLG PROX SENSOR 25GA IAW A319AMM 32-31-73-200-002-A. R/R 25GA PROX SENSOR REF A319 AMM 32-31.
